Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 1 (2011)

Font Size:  Small  Medium  Large

On a generalization of atomic decompositions

S. K. Kaushik, S. K. Sharma


We generalize atomic decomposition for Banach spaces andcalled it T -atomic decomposition. A necessary condition for T -atomic decomposition is given. A characterization for a triangular atomic decomposition is also given. Finally, as an application of triangular atomic decompositions, we prove that if a Banach space has a triangular atomic decomposition, then it also has an approximative atomic decomposition, an atomic decomposition and a fusion Banach frame.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+